Skip to Main content Skip to Navigation
Journal articles

Smooth Words over Arbitrary Alphabets

Valerie Berthe 1 S. Brlek P. Choquette
1 ARITH - Arithmétique informatique
LIRMM - Laboratoire d'Informatique de Robotique et de Microélectronique de Montpellier
Abstract : Smooth Words over Arbitrary Alphabets
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download

https://hal-lirmm.ccsd.cnrs.fr/lirmm-00105294
Contributor : Christine Carvalho de Matos <>
Submitted on : Wednesday, October 11, 2006 - 7:51:12 AM
Last modification on : Tuesday, January 12, 2021 - 3:33:23 AM
Long-term archiving on: : Tuesday, April 6, 2010 - 7:15:29 PM

File

Identifiers

  • HAL Id : lirmm-00105294, version 1

Collections

Citation

Valerie Berthe, S. Brlek, P. Choquette. Smooth Words over Arbitrary Alphabets. Theoretical Computer Science, Elsevier, 2005, 341 (1-3), pp.293-310. ⟨lirmm-00105294⟩

Share

Metrics

Record views

173

Files downloads

279